# SDR AALA201607109007

- Difficulty date: July 9, 2016
- Submitted: July 12, 2016
- Operation: Air carrier
- Aircraft: N669AW
- Make and model: Airbus A320-232
- Aircraft serial: 1792
- Aircraft time: 50,941 hours, 18,838 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3176
- Condition: Failed
- Location: Emergency Lights
- Part time: 29,531 hours, 18,423 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD LEFT EMERGENCY POWER SUPPLY UNIT (10WL) FAILS EMERGENCY LIGHT TEST.  AIRCRAFT WAS NOT GROUNDED.  REPLACED POWER SUPPLY AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK IAW AMM 33-51-38-400-001-A.
